American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Ivanov. On Rourke's extension of group presentations and a cyclic version of the Andrews--Curtis conjecture. Proc. Amer. Math. Soc. 134 (2006) 1561-1567. MR 2204265.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Ayala, M. Cárdenas, F. F. Lasheras and A. Quintero. Properly $3$-realizable groups. Proc. Amer. Math. Soc. 133 (2005) 1527-1535. MR 2111954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] F. E. A. Johnson. Minimal 2-complexes and the D(2)-problem. Proc. Amer. Math. Soc. 132 (2004) 579-586. MR 2022384.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Carl Droms. A complex for right-angled Coxeter groups. Proc. Amer. Math. Soc. 131 (2003) 2305-2311. MR 1974626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Peter Buser and Mika Seppälä. Triangulations and homology of Riemann surfaces. Proc. Amer. Math. Soc. 131 (2003) 425-432. MR 1933333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Vyacheslav S. Krushkal. Embedding obstructions and {\boldmath $4$}-dimensional thickenings of {\boldmath $2$}-complexes. Proc. Amer. Math. Soc. 128 (2000) 3683-3691. MR 1690995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Francisco F. Lasheras. An obstruction to 3-dimensional thickenings. Proc. Amer. Math. Soc. 128 (2000) 893-902. MR 1621973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] J. M. Corson and B. Trace. The 6-property for simplicial complexes and a combinatorial Cartan-Hadamard theorem for manifolds. Proc. Amer. Math. Soc. 126 (1998) 917-924. MR 1425116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Warren Dicks and Jaume Llibre. Orientation-preserving self-homeomorphisms of the surface of genus two have points of period at most two. Proc. Amer. Math. Soc. 124 (1996) 1583-1591. MR 1301020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zhong Mou Li. Every $3$-manifold with boundary embeds in ${\rm Triod}\times {\rm Triod}\times I$ . Proc. Amer. Math. Soc. 122 (1994) 575-579. MR 1254861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] S. Izumiya and W. L. Marar. The Euler characteristic of a generic wavefront in a $3$-manifold . Proc. Amer. Math. Soc. 118 (1993) 1347-1350. MR 1165055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joe Christy. Immersing branched surfaces in dimension three . Proc. Amer. Math. Soc. 115 (1992) 853-861. MR 1098398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. C. Penner. Bounds on least dilatations . Proc. Amer. Math. Soc. 113 (1991) 443-450. MR 1068128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J. Scott Carter. Classifying immersed curves . Proc. Amer. Math. Soc. 111 (1991) 281-287. MR 1043406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhi-Bin Gu. Hyperbolic surfaces and quadratic equations in groups . Proc. Amer. Math. Soc. 107 (1989) 859-866. MR 975644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Micheal Dyer. A topological interpretation for the bias invariant . Proc. Amer. Math. Soc. 98 (1986) 519-523. MR 857954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ulrich Brehm. A nonpolyhedral triangulated M\"obius strip . Proc. Amer. Math. Soc. 89 (1983) 519-522. MR 715878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Allan J. Sieradski. Hereditary homotopy equivalences . Proc. Amer. Math. Soc. 87 (1983) 149-153. MR 677251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. M. Brunner and J. G. Ratcliffe. Finite $2$-complexes with infinitely-generated groups of self-homotopy-equivalences . Proc. Amer. Math. Soc. 86 (1982) 525-530. MR 671229.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Sushil Jajodia. Spaces dominated by two-complexes . Proc. Amer. Math. Soc. 82 (1981) 288-290. MR 609669.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Sushil Jajodia. On the two-realizability of chain complexes . Proc. Amer. Math. Soc. 81 (1981) 125-128. MR 589153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1